# SDR ASAA0956726

- Difficulty date: October 1, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 5,916 hours, 1,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 149A71851
- Condition: Chafed
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CHORD CHAFED AT CUTOUT FOR ACCESS DOOR NR 192 DR AT STRIKER PLATE.  REMOVED DAMAGE AND INSTALLED FABRICATED PARTS.
